Hopf bifurcation with an infinite limiting period

  • H. I. Freedman
Contributed Lectures
Part of the Lecture Notes in Mathematics book series (LNM, volume 415)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Freedman, H.I., On a bifurcation theorem of Hopf and Friedrichs (to appear).Google Scholar
  2. 2.
    _____, The nonbifurcation of periodic solutions when the variational matrix has a zero eigenvalue (to appear).Google Scholar
  3. 3.
    Friedrechs, K.O., Advanced Ordinary Differential Equations, Gordon and Breach (1965).Google Scholar
  4. 4.
    Hopf, E., Abzueigung einer periodischen Lösung von einer statiönaren Lösung eines Differentialsystems, Ber.Verh.Sächs.Akad.Wiss.Leipzig. Math-Nat. Kl. 95 (1943) pp. 3–22.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • H. I. Freedman

There are no affiliations available

Personalised recommendations